Raised blood pressure as a result of taking Zoladex.

Q: I am 51 and have been on Lisinopril for 8 – 10 years for hypertension and was fairly well controlled on 7.5 mg, started Zoladex implants following breast cancer to stop prodction of Oestrogen and blood pressure went sky high, increased Lisinopril to 50mg with no effect and other meds too due to still feeling terrible, after 21 months GP stoppped Zoladex to see if it helped. Blood pressure decreased rapidly and now on 10mg after a couple of weeks and B/P only about 100/ 70, never been so low.Waiting to hear from hospital after GP sent letter to check on this but they needed a copy after losing it and my original consultant has left. Now I know my raised BP was due to Zoladex but health professionals seem unaware. Do you know about these effects. I was practically housebound whilst on it due to svere tiredness, aching etc. that I feel when my B/P is raised.

A: High blood pressure is a known side effect of the drug Zoladex (goserelin). It is not a common side effect but high blood pressure does occur in some people who take this drug. With stopping of the drug, blood pressure should go back to normal. To learn more about common side effects of Zoladex go to this page on the National Center for Biotechnology Information.

1 Star2 Stars3 Stars4 Stars5 Stars (6 votes, average: 3.17 out of 5)
Loading ... Loading ...